MathSciNet Relay Station
MathSciNet bibliographic data
MR2826016 (2012i:93008) 93A14 (05C90 34A37 34C15 34D06 93B52)
Jiang, Haibo; Bi, Qinsheng; Zheng, Song Impulsive consensus in directed networks of identical nonlinear oscillators with switching topologies. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 1, 378–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement